| Model Number |
ZM-530PA |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the gp3 department had a mismatch between the telemetry transmitter and central nurse's station (cns).Ecg reading was going up and down a lot when the patient was normal when they ran an ecg using a different device.This appears to have caused some incorrect alarming.There was also an event of signal loss on this bed around the time that this occurred.We need to do an investigation into the incorrect alarms and mismatched waveforms.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The biomedical engineer (bme) reported that the gp3 department had a mismatch between the telemetry transmitter and central nurse's station (cns).Ecg reading was going up and down a lot when the patient was normal when they ran an ecg using a different device.This appears to have caused some incorrect alarming.There was also an event of signal loss on this bed around the time that this occurred.We need to do an investigation into the incorrect alarms and mismatched waveforms.No patient harm was reported.